Alert archive / Mississippi / Flash Flood Warnings in 2008

Flash Flood Warning 19, NWS Jackson, MS

April 22, 20084 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 22, 2008, 5:50 PM CDT for 4 counties in Mississippi. It was in force for 115 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 22, 2008, 5:50 PM CDT (22:50 UTC)
Expired
Apr 22, 2008, 7:45 PM CDT
In force
115 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, MS, Holmes County, MS, Humphreys County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 122 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2008-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2008-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 222253
FFWJAN
MSC015-051-053-083-230045-
/O.NEW.KJAN.FF.W.0019.080422T2250Z-080423T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT TUE APR 22 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN HOLMES COUNTY IN CENTRAL MISSISSIPPI...
  EASTERN HUMPHREYS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF BELZONI...
  SOUTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  SOUTHERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...ITTA BENA...GREENWOOD...

* UNTIL 745 PM CDT

* AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  CLUSTER OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL OVER
  THE WARNED AREA. DOPPLER RADAR INDICATED THAT RAINFALL OF 1 TO 3   
  INCHES HAVE OCCURRED OVER THE WARNED AREA...WITH HEAVIER AMOUNTS   
  OVER EASTERN HUMPHREYS COUNTY. 

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL LIKELY CAUSE     
  FLASH FLOODING...PARTICULARLY ALONG THE YAZOO RIVER...AND          
  STREAMS AND BAYOUS THAT RUN INTO THE RIVER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3335 8997 3311 9048 3320 9051 3329 9046
      3354 9046 3358 9009
TIME...MOT...LOC 2250Z 180DEG 0KT 3341 9028

$$

AEG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 4:00 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 22, 4:00 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
400 PM CDT TUE APR 22 2008

.DISCUSSION...

TONIGHT THROUGH WEDNESDAY NIGHT...

MCS CONTAINING SVR WEATHER IS STEADILY PROGRESSING SOUTHWARD ACROSS
ERN AR AND NRN MS AND WILL GRADUALLY PUSH THROUGH THE ARKLAMISS
DELTA REGION AS WE GO INTO THE EARLY EVNG HOURS. IN ADDITION...SVR
TSTMS ARE DEVELOPING AHEAD OF THE MCS. HAVE CONTINUED TO GO WELL
ABOVE MAV GUIDANCE POPS GIVEN EXPECTED ARRIVAL OF MCS AND
ANTICIPATION OF HIGH PRECIP COVERAGE. GIVEN DEGREE OF DRY AIR IN MID
LEVELS...EXPECT THAT COLD POOL GENERATION COUPLED WITH NWRLY DEEP
LAYER SHEAR VECTORS IN ABSENCE OF STRONG LOW-LEVEL JET WILL ALLOW
FOR CONTINUED SOUTHWARD PROPAGATION OF THE SYSTEM. HOWEVER...MODELS
SUGGEST THAT THE LOW-LEVEL THETAE RIDGE AND FLOW WILL INCREASE OVER
CNTRL LA LATER THIS AFTN/EARLY EVENING AND THAT COULD CAUSE THE
SYSTEM TO HANG UP AND POSSIBLY ANCHOR OVER WRN PORTIONS OF THE
FORECAST AREA POSSIBLY RESULTING IN LOCALLY EXCESSIVE RAINFALL. WILL
KEEP A CLOSE EYE ON THESE TRENDS.

OVER ERN MS...BELIEVE DRY AIR WILL CONTINUE TO BE TOO MUCH TO
OVERCOME AND HAVE INDICATED A SHARP DROP-OFF IN POPS THERE. WITH
LOSS OF DAYTIME HEATING...EXPECT MOST CONVECTION TO DIMINISH BELOW
SVR LIMITS AS TSTM COVERAGE DROPS OFF QUICKLY. THE EXCEPTION TO THIS
THINKING MAY OCCUR WHERE THE MCS IS ABLE TO ANCHOR AT NOSE OF THE
AFOREMENTIONED THETAE RIDGE.

FOR WEDNESDAY INTO WEDNESDAY EVENING...THE PATTERN GENERALLY REMAINS
THE SAME WITH BEST INSTABILITY AND MOISTURE WEST OF INTERSTATE 55 IN
NW FLOW ALOFT. MODELS DO NOT APPEAR TO DEPICT AS MUCH DISTURBED
WEATHER HOWEVER SO WILL KEEP POPS LOWER PER 12Z MAV GUIDANCE FOR
NOW. /EC/

THURSDAY THROUGH TUESDAY. USED A BLEND OF ENSEMBLES AND MAV.
INCREASED THE POPS...LOOKS LIKE THE AREA WILL BE WET OVER THE
WEEKEND. THERE ARE A FEW DIFFERENCES IN THE MODELS...BUT RAIN
CHANCES LOOKED GOOD ON THE GFS AND EUROPEAN. TEMPERATURES WERE
GOOD...STUCK WITH THE MAV.

MODELS AGREE A SHORTWAVE WILL SWING ACROSS THE CENTRAL PLAINS ON
THURSDAY. AS THE TROUGH AXIS SWINGS THROUGH THE CWA...A FEW SHOWERS
AND THUNDERSTORMS WILL DEVELOP...MAINLY ACROSS THE NORTHERN ZONES.
THE NAM WAS A BIT FASTER...WITH THE RAIN GENERALLY OVER BY 21Z. LEFT
SMALL RAIN CHANCES IN THE NORTHEAST THURSDAY EVENING. THE MODELS
CAME IN GENERALLY DRY EARLY FRIDAY. HOWEVER...THE MODELS DIFFER ON
THE TIMING OF THE FRONT FRIDAY AFTERNOON. LEFT SMALL RAIN CHANCES IN
THROUGH THE DAY. COULD SEE WARM ADVECTION TYPE SHOWERS AHEAD OF THE
BOUNDARY. DEWPOINTS WILL BE BACK INTO THE LOWER AND MID 60S BY THE
AFTERNOON. WILL STICK WITH THE BOUNDARY MOVING IN EARLY SATURDAY AND
QUICKLY MOVING EAST. THE GFS HAS A DEEPENING SURFACE LOW AND UPPER
LOW PULLING A COLD FRONT THROUGH ON SUNDAY. THE EUROPEAN SUGGESTS
THE FIRST BOUNDARY WILL BE MORE SIGNIFICANT. WILL STICK WITH THE
SLOWER GFS AND KEEP THE BETTER RAIN CHANCES IN FOR SUNDAY. MODELS
SUGGEST THE BEST MOISTURE AND INSTABILITY WILL BE OVER THE EASTERN
ZONES SUNDAY. WITH TWO DAYS OF CLOUDS AND RAIN OVER THE WEST...THE
EAST MAY BE MORE FAVORABLE. FOR NOW WILL CONTINUE SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD. /07/

&&

.AVIATION...EXPECT THE POSSIBILITY FOR IFR CONDITIONS ASSOC WITH
CONVECTION AT GLH/GWO/JAN AS WE GO INTO THE EVENING HOURS. SOME
FOG/STRATUS POTENTIAL LIFR RESTRICTIONS MAY EXIST FOR THE EARLY
MORNING HOURS AT ALL TAF SITES AND THIS WOULD BURN OFF BY MID
MORNING WEDNESDAY. /EC/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

SHORT TERM: EC
LONG TERM: 07
Hazardous weather outlook, Apr 22, 2:55 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
255 PM CDT TUE APR 22 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
231045-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
255 PM CDT TUE APR 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE OVER
WESTERN MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST ARKANSAS
THIS AFTERNOON AND EVENING. THE MAIN RISK OF SEVERE WEATHER WILL BE
ALONG AND WEST OF A LINE FROM WINONA TO MONTICELLO. HAIL TO QUARTER
SIZE AND DAMAGING WINDS TO 60 MPH WILL BE THE PRIMARY RISK WITH
SEVERE STORMS...ALTHOUGH THE MOST INTENSE STORMS COULD PRODUCE GOLF
BALL SIZED HAIL AND WIND GUSTS OF 70 TO 80 MPH.

A BAND OF STRONG TO SEVERE THUNDERSTORMS EXTENDED FROM CENTRAL
ARKANSAS TO FAR NORTHWEST MISSISSIPPI AT MID AFTERNOON. THIS
ACTIVITY WILL CONTINUE TO MOVE SOUTH ACROSS NORTHERN MISSISSIPPI AND
SOUTHEAST ARKANSAS INTO THE EARLY EVENING HOURS. THE ATMOSPHERE
AHEAD OF THIS COMPLEX OF STORMS IS VERY UNSTABLE...AND WILL SUPPORT
THE ACTIVITY REMAINING STRONG TO SEVERE. THE MOST INTENSE ACTIVITY
SHOULD BE ALONG AND WEST OF THE INTERSTATE 55 CORRIDOR WHERE THE AIR
IS MOST UNSTABLE. OTHER SCATTERED STRONG TO SEVERE STORMS MAY ALSO
DEVELOP AHEAD OF THE STORMS ACROSS MUCH OF NORTHEAST LOUISIANA...
SOUTHEAST ARKANSAS AND WESTERN MISSISSIPPI IN THE MOIST AND UNSTABLE
AIR ALREADY IN PLACE.

WHILE THE ACTIVITY WILL DIMINISH AFTER SUNSET...A FEW STRONG TO
SEVERE STORMS MAY BE POSSIBLE THROUGH THE NIGHT...MAINLY OVER
NORTHEAST LOUISIANA AND SOUTHWEST MISSISSIPPI...SOUTH OF INTERSTATE
20 AND WEST OF INTERSTATE 55. ISOLATED STRONG TO SEVERE STORMS WILL
BE POSSIBLE AGAIN ON WEDNESDAY ALONG AND WEST OF INTERSTATE 55.

IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAINFALL
WILL BE POSSIBLE INTO TONIGHT. STORMS WILL BE SLOW MOVING AND COULD
DUMP GREATER THAN 2 INCHES OF RAIN IN AN HOUR. THIS COULD LEAD TO
MINOR FLOODING IN LOW LYING AND POOR DRAINAGE AREAS...AS WELL AS THE
PONDING OF WATER ON AREA ROADS. THIS IS ESPECIALLY A CONCERN ALONG
THE MISSISSIPPI RIVER AND THOSE TRIBUTARIES THAT ARE HIGH OR IN
FLOOD DUE TO BACKWATER. THIS INCLUDES AREAS ALONG THE YAZOO...BIG
SUNFLOWER...AND BLACK RIVERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THIS AFTERNOON AND EVENING.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

08

In the hours before

Local storm report, Apr 22, 4:23 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
423 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLASH FLOOD      BELZONI                 33.18N 90.49W
04/22/2008                   HUMPHREYS          MS   LAW ENFORCEMENT

            FLOODING REPOTED IN SEVERAL AREAS ACROSS NORTHERN
            HUMPHREYS COUNTY. WATER FLOWING ACROSS AT LEAST ONE
            ROAD...WATER ALSO IN YARDS OF SEVERAL HOMES.

&&

GERARD
Local storm report, Apr 22, 4:41 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
441 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             DREW                    33.81N 90.53W
04/22/2008  E0.88 INCH       SUNFLOWER          MS   LAW ENFORCEMENT

            DIME TO NICKEL SIZED HAIL REPORTED BY DREW PD.

&&

GERARD
Local storm report, Apr 22, 5:04 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             1 N HOLCOMB             33.78N 89.98W
04/22/2008  E0.88 INCH       GRENADA            MS   TRAINED SPOTTER

            ALSO STRONG WINDS IN HOLCOMB.

0445 PM     TSTM WND DMG     4 N GRENADA             33.84N 89.81W
04/22/2008                   GRENADA            MS   TRAINED SPOTTER

            POWERLINES DOWN ALONG THE LEVEE AT GRENADA LAKE

&&

GERARD
Local storm report, Apr 22, 5:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
523 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     9 SW WINONA             33.41N 89.84W
04/22/2008                   CARROLL            MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE AREA BETWEEN CARROLLTON AND
            VAIDEN. ALSO HAD HAIL OF UNKNOWN SIZE. REPORTED BY
            CARROLL SO.

&&

GERARD
Special weather statement, Apr 22, 5:39 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
539 PM CDT TUE APR 22 2008

MSZ019-025-035-222345-
SUNFLOWER-LEFLORE-HUMPHREYS-
INCLUDING THE CITIES OF...INDIANOLA...RULEVILLE...GREENWOOD...
BELZONI...ISOLA
539 PM CDT TUE APR 22 2008

...THUNDERSTORMS CONTINUE OVER NORTH CENTRAL MISSISSIPPI...

STRONG THUNDERSTORMS CONTINUE TO DEVELOP OVER NORTHERN
HUMPHREYS...SOUTHERN SUNFLOWER AND SOUTHERN LEFLORE COUNTIES. PERIODS
OF HEAVY RAINFALL...FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL WILL
BE LIKELY. HEAVY RAINFALL WILL LEAD TO PONDING OF WATER ON ROADWAYS.

7
Local storm report, Apr 22, 5:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
543 PM CDT TUE APR 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 SE MIDNIGHT           33.03N 90.55W
04/22/2008  E0.88 INCH       HUMPHREYS          MS   LAW ENFORCEMENT

0335 PM     HAIL             INDIANOLA               33.45N 90.64W
04/22/2008  E1.75 INCH       SUNFLOWER          MS   LAW ENFORCEMENT

            REPORTED BY INDIANOLA PD

0342 PM     HAIL             BELZONI                 33.18N 90.49W
04/22/2008  E1.00 INCH       HUMPHREYS          MS   LAW ENFORCEMENT

0352 PM     HAIL             1 N BELZONI             33.19N 90.49W
04/22/2008  E0.88NG

0405 PM     HAIL             DREW                    33.81N 90.53W
04/22/2008  E0.88 INCH       SUNFLOWER          MS   LAW ENFORCEMENT

            DIME TO NICKEL SIZED HAIL REPORTED BY DREW PD.

0422 PM     FLASH FLOOD      BELZONI                 33.18N 90.49W
04/22/2008                   HUMPHREYS          MS   LAW ENFORCEMENT

            FLOODING REPOTED IN SEVERAL AREAS ACROSS NORTHERN
            HUMPHREYS COUNTY. WATER FLOWING ACROSS AT LEAST ONE
            ROAD...WATER ALSO IN YARDS OF SEVERAL HOMES.

0435 PM     HAIL             1 N HOLCOMB             33.78N 89.98W
04/22/2008  E0.88 INCH       GRENADA            MS   TRAINED SPOTTER

            ALSO STRONG WINDS IN HOLCOMB.

0445 PM     TSTM WND DMG     4 N GRENADA             33.84N 89.81W
04/22/2008                   GRENADA            MS   TRAINED SPOTTER

            POWERLINES DOWN ALONG THE LEVEE AT GRENADA LAKE

0510 PM     TSTM WND DMG     9 SW WINONA             33.41N 89.84W
04/22/2008                   CARROLL            MS   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE AREA BETWEEN CARROLLTON AND
            VAIDEN. ALSO HAD HAIL OF UNKNOWN SIZE. REPORTED BY
            CARROLL SO.

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 2:54 PM CDTSevere Thunderstorm WarningJANHumphreys51 min
Apr 22, 3:08 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower52 min
Apr 22, 3:17 PM CDTSevere Thunderstorm WarningJANHumphreys28 min
Apr 22, 3:39 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore51 min
Apr 22, 3:46 PM CDTSevere Thunderstorm WarningJANHumphreys29 min
Apr 22, 3:47 PM CDTFlash Flood WarningJANHumphreys, Sunflower118 min
Apr 22, 3:56 PM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower36 min
Apr 22, 4:26 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery49 min
Apr 22, 4:52 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery23 min
Apr 22, 4:57 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys25 min
Apr 22, 5:06 PM CDTSevere Thunderstorm WarningJANBolivar, Washington54 min
Apr 22, 5:17 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery43 min
Apr 22, 5:45 PM CDTSevere Thunderstorm WarningJANWashington45 min
Apr 22, 5:58 PM CDTSevere Thunderstorm WarningJANLeake28 min
Apr 22, 6:15 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton60 min
Apr 22, 6:47 PM CDTSevere Thunderstorm WarningJANCopiah28 min
Apr 22, 6:59 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton27 min

Nearby

Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.